# SDR ASAA201806255176

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,503 hours, 12,275 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3400002050
- Condition: Damaged
- Location: Eng Rear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE IAW TC 78472002,  FOUND DAMAGE ON THE REAR SPINNER AT TWO PLACES.  ACFT GROUNDED.  REPLACED THE REAR SPINNER IAW TC 78472002.
